# SDR CA991103089

- Difficulty date: October 21, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 11,944 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Spalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) N1 FAN SEIZED. REPORT TO FOLLOW.  NR 4 BEARING FAILURE EXPERIENCED.
